# SDR QMLA2013012413010

- Difficulty date: January 24, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N811LV
- Make and model: Bolkms BK117C1
- Aircraft serial: 7527
- Aircraft time: 7,966 hours, 27,129 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 6,909 hours, 14,022 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: O-Ring
- Part number: 9794080201
- Part serial: 21A7
- Condition: Pinched
- Location: Drain Valve
- Component: Drain Valve, Tmeca
- Component part number: 0174078030
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

PILOT REPORTED FUEL SEEPING FROM ENGINE NR 2 COWLING AND MIGRATING BACK TO RT CLAMSHELL DOOR: UPON TROUBLESHOOTING, FOUND DAMAGED O-RING AT ENGINE 2 DRAIN VALVE.  THE MECHANIC R & R THE O-RING AND PERFORMED LEAK CHECK WITH NO DISCREPANCIES NOTED.   THE ACFT WAS RETURNED TO SERVICE AT THAT TIME.
